# SDR VQMA202206280001

- Difficulty date: June 28, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N978TX
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 17,812 hours, 10,788 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 67101357
- Condition: Cracked
- Location: Zone 100
- Part time: 17,812 hours, 10,788 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

MOUNTAIN AVIATION (CRS#: VQMR053W) COMPLETED THE WING ATTACH FITTING INSPECTION REQUIRED BY TEXTRON SERVICE LETTER SL750-57-07 AND FOUND CRACKS IN THE LH FWD WING ATTACH FITTING (PN: 6710135-7).  REPLACEMENT IS CURRENTLY UNDERWAY UNDER MOUNTAIN AVIATION WORK ORDER MTN-2669.
